Bulletin of the American Mathematical Society

A note on Volterra integral equations and topological dynamics

Richard K. Miller and George R. Sell

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 904-908.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529923

Mathematical Reviews number (MathSciNet)
MR0233160

Zentralblatt MATH identifier
0167.40803

Citation

Miller, Richard K.; Sell, George R. A note on Volterra integral equations and topological dynamics. Bull. Amer. Math. Soc. 74 (1968), no. 5, 904--908. https://projecteuclid.org/euclid.bams/1183529923


Export citation

References

  • 1. J. Levin, The qualitative behavior of a nonlinear Volterra equation, Proc. Amer. Math. Soc. 16 (1965), 711-718.
  • 2. R. K. Miller, Asymptotic behavior of solutions of nonlinear Volterra equations, Bull. Amer. Math. Soc. 72 (1966), 153-156.
  • 3. R. K. Miller and G. R. Sell, Existence, uniqueness and continuity of solutions of integral equations, Ann. Mat. Pura Appl. (to appear)
  • 4. R. K. Miller and G. R. Sell, Volterra integral equations and topological dynamics, (to appear).
  • 5. G. R. Sell, Nonautonomous differential equations and topological dynamics. I: The basic theory, Trans. Amer. Math. Soc. 127 (1967), 241-262.
  • 6. G. R. Sell, Nonautonomous differential equations and topological dynamics. II: Limiting equations, Trans. Amer. Math. Soc. 127 (1967), 263-283.
  • 7. G. R. Sell, Lectures on topological dynamics and differential equations, Van Nostrand, Princeton, N. J. (to appear)